# SDR ASAA2022103140547

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 2,542 hours, 744 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160683
- Part serial: 6321606810103
- Condition: Faulted
- Location: Left Wing
- Part time: 2,545 hours, 745 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L VALVE R VALVE WING ANTI - ICE CAUTION LIGHTS ILLUMINATED IN FLIGHT. GROUNDED - YES. REMOVED L WING ANTI-ICE VALVE REF B737-9 AMM 30-11-11-000-801 STEPS E, F (2), (3), (4), & (6). INSTALLED L/H WING ANTI ICE VALVE REF AMM 30-11-11-400-801 STEPS 3. A - 3. H (2). OPS & LEAK CHECK ARE GOOD.
